RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 3, Pages 370–374 (Mi tmf5033)  

This article is cited in 6 scientific papers (total in 6 papers)

Counterterm technique in the case of Lagrangians and currents without normal ordering

K. G. Chetyrkin, V. A. Smirnov


Full text: PDF file (545 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:3, 894–897

Bibliographic databases:

Received: 27.05.1985

Citation: K. G. Chetyrkin, V. A. Smirnov, “Counterterm technique in the case of Lagrangians and currents without normal ordering”, TMF, 64:3 (1985), 370–374; Theoret. and Math. Phys., 64:3 (1985), 894–897

Citation in format AMSBIB
\Bibitem{CheSmi85}
\by K.~G.~Chetyrkin, V.~A.~Smirnov
\paper Counterterm technique in the case of Lagrangians and currents without normal ordering
\jour TMF
\yr 1985
\vol 64
\issue 3
\pages 370--374
\mathnet{http://mi.mathnet.ru/tmf5033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=818187}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 3
\pages 894--897
\crossref{https://doi.org/10.1007/BF01018349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C018400003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5033
  • http://mi.mathnet.ru/eng/tmf/v64/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, Theoret. and Math. Phys., 64:3 (1985), 898–903  mathnet  crossref  mathscinet  isi
    2. G. B. Pivovarov, F. V. Tkachev, “Inversion of the $R$ operation and $\xi$ functional”, Theoret. and Math. Phys., 77:1 (1988), 1038–1044  mathnet  crossref
    3. K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. I. The gluing method”, Theoret. and Math. Phys., 75:1 (1988), 346–356  mathnet  crossref  mathscinet  isi
    4. V. A. Smirnov, “Wilson expansion in minimal subtraction scheme”, Theoret. and Math. Phys., 78:1 (1989), 100–105  mathnet  crossref  mathscinet  isi
    5. A. N. Vasil'ev, “Combinatorics of the $R$ operation”, Theoret. and Math. Phys., 81:3 (1989), 1244–1257  mathnet  crossref  mathscinet  isi
    6. Smirnov, VA, “Applied asymptotic expansions in momenta and masses - Introduction”, Applied Asymptotic Expansions in Momenta and Masses, 177 (2002), 1  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:49
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019